# SDR DALA2015042302887

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  FLOORBEAM +Y254 AT FWD GALLEY AREA FROM  FRAME 12 TO  FRAME 24 L=1.310"; W=0.360"; D=0.002".  SSI 531189, REPLACED FLOORBEAM +Y254 LOCATED BETWEEN FR 12 TO FR 24 IAW SRM 51-72-11 AND DWGS D53112816, D53110422, D53110984.
